# SDR DHL2005781522

- Difficulty date: February 13, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  RT WING LEADING EDGE RIB AT SLAT, STA 260 IS CRACKED.  REMOVED AT RT WING LEADING EDGE RIB AT STA 260 FOR FAB IAW B727 SRM 51-30-2, FABRICATED NEW RIB, MAT'L USED 2024-T3 .050 PO NR 9001873,DIM.15 INCH BY 1 1/2 INCH IAW B727 SRM 57-20-2 FIG 1 AND 51-10-2, ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW RIB IAW B727 SRM 51-30-2.
